# SDR YENA20110917340

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 28,845 hours, 10,132 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 6774E010000
- Part serial: 02811
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 31,896 hours, 11,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 171 JFK-SMF, CREW DECLARED EMERGENCY AND DIVERTED TO OMA DUE TO ECAM CAB PR EXCESSIVE CABIN ALTITUDE.  THE TECHNICIAN REMOVED AND REPLACED NR 2 ENGINE PRSOV.  PERFORMED ENGINE GROUND RUN AS NORMAL REF AMM 36-11-52.
